# SDR AALA201510189002

- Difficulty date: October 17, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 63,524 hours, 23,658 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Cut
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, SEAT ROW 9LT, EMER LIGHT WIRING CUT.  REPLACED WIRING HARNESS & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-18-400-001-A.
